# SDR W8PA970733

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5753 · Trailing Edge Flaps
- Part: 'A' Frame
- Part number: 656826930
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK CANOE FAIRING A-FRAME IS CRACKED.  REMOVED AND REPLACED CRACKED 'A' FRAME PER SRM 51-10-02.  (M)
